# SDR SWAA2021061673175

- Difficulty date: May 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328 Rbl 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM ON STA 328; RBL 31 AND WL 208.1 AT FWD GALLEY AREA ; 2021-215601 / PERFORMED PERMANENT REPAIR ON FLOOR BEAM 328; RBL 31 AND WL 208.1AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7;PERFORMED PERMANENT REPAIR ON FLOOR BEAM 328; RBL 31 AND WL 208.1AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7. CORRECTIVE ACTION AS AN RII ITEM.;PERFORMED PERMANENT REPAIR ON FLOOR BEAM 328; RBL 31 AND WL 208.1AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 CORRECTIVE ACTION:     PERFORMED RII INSPECTION.;STEP 24 IS NOT APPLICABLE TO THIS FAUL; ENTERED BY ERROR.
